Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 11, Pages 795-799
http://dx.doi.org/10.1155/S0161171200002817

MHD flow of an elastico-viscous fluid under periodic body acceleration

Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Heliopolis, Cairo, Egypt

Received 19 February 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. F. El-Shehawey, Elsayed M. E. Elbarbary, N. A. S. Afifi, and Mostafa Elshahed, “MHD flow of an elastico-viscous fluid under periodic body acceleration,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 11, pp. 795-799, 2000. https://doi.org/10.1155/S0161171200002817.